Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Have essential tremors, taken Levipil, Rasalact and Pramiprex. Have COPD and constipation. Worried about change in medicine

Hi Doctor, my name is Parveez and I live in Bangalore. My father has came to Bangalore from Assam for visitng and as well as to get a advice from a good doctor for Neurology . One of the Doctor from Manipal Hospital said that he is having Parkinson desease. Actually one other doctor from Narayana Hrudalaya who said this is essential tremours. My father first started Levipil 250 by morning and night half of tablet for last one month which did not show any good result so the doctor from Manipal Hospital gave him Rasalact .5mg and Pramipex .25mg. After starting these two new medicine from yesterday, he now showing increase of tremours in both the hands and sometime in heads also. He is an COPD paitient and taking Maxiflo 250mg inhaler and sisasma tablet. Although he is having constipation problem. From the last 5 days he is not passes any stool even though he is taking Looz and VSL3 capsules. Now I am worried about the change in medicine for Perkinson as the tremours are increased. please advice me to continue this medicine or should i change to Livipil 250 again. The Thiroid test band Brain CT scan shows everything normal. Thanks a lot in advance. Best Regard, Parveez
Asked On : Sun, 17 Jun 2012
Answers:  1 Views:  157
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
Answered: Sun, 17 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor